# SDR MASA200500456

- Difficulty date: June 10, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 13,912 hours, 10,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON SERVICE DOOR INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE.
